# SDR R61A20210604470

- Difficulty date: May 19, 2021
- Submitted: June 5, 2021
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 13,768 hours, 9,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON REAR FUSELAGE FLOOR SUPPORT GUSSET PLATE AT FR 90RH SIDE. REPLACED GUSSET PLATE PN 170-60259-001 IAW SRM 51-41-02  SEE AAR NRC# 4500907-1000-0067 FOR WORK PERFORMED. AC WAS RTS.
